Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/2942
Title: Summability on Mellin-type nonlinear integral operators
Authors: Aslan, İsmail
Duman, Oktay
Keywords: Summability process
nonlinear integral operators
convolution-type integral operators
Mellin-type integral operators
bounded variation
Issue Date: Mar-2019
Publisher: Taylor and Francis Ltd.
Source: Aslan, I., & Duman, O. (2019). Summability on Mellin-type nonlinear integral operators. Integral Transforms and Special Functions, 30(6), 492-511.
Abstract: In this study, approximation properties of the Mellin-type nonlinear integral operators defined on multivariate functions are investigated. In order to get more general results than the classical aspects, we mainly use the summability methods defined by Bell. Considering the Haar measure with variation semi-norm in Tonelli's sense, we approach to the functions of bounded variation. Similar results are also obtained for uniformly continuous and bounded functions. Using suitable function classes we investigate the rate of convergence in the approximation. Finally, we give a non-trivial application verifying our approach.
URI: https://doi.org/10.1080/10652469.2019.1594209
https://hdl.handle.net/20.500.11851/2942
ISSN: 1065-2469
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
revised-mellin-itsf.pdf908.12 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

8
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

12
checked on Sep 24, 2022

Page view(s)

14
checked on Dec 26, 2022

Download(s)

30
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.